Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
Home   Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

First Aid Only Ibuprofen- 125 2-packs- 250 tablets per dispenser box


Free Shipping Included! First Aid Only Ibuprofen- 125 2-packs- 250 tablets per dispenser box by First Aid Only at HQ Health Blogs. SKU: DSD484200. MPN: I431. Hurry! Limited time offer. Offer valid only while supplies last. Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache


Product Description

Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache muscle aches backache menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen 200 mg

Features & Highlights

  • Manufacturer: First Aid Only
  • Part Number: 90109
  • Ibuprofen Tablets, 250/Box

Additional Information

Manufacturer:First Aid Only
Brand:First Aid Only
Model:I431
Part Number:I431
Publisher:First Aid Only
Studio:First Aid Only
MPN:I431
UPC:854586362621
SKU:DSD484200
EAN:0854586362621
Item Weight:1 pounds
Item Size:6 x 6 x 6 inches
Package Weight:0.3 pounds
Package Size:4.6 x 3.3 x 3.3 inches

First Aid Only Ibuprofen- 125 2-packs- 250 tablets per dispenser box by First Aid Only

Buy Now:
First Aid Only Ibuprofen- 125 2-packs- 250 tablets per dispenser box

Brand: First Aid Only
SKU: #DSD484200
4.3 out of 5 stars with 152 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$26.98


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by First Aid Only, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Motrin Children's Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce-2 Packs
By Motrin
mpn: No Model, ean: 0604080051442,
Uses: Temporarily relieves minor aches and pains due to he common cold, flu, sore throat, headache and toothache. Reduces feverNon-staining original berry flavor. Lasts up to 8 hours. Alcohol free. ...

Advil Advanced Medicine for Pain Gel Caps 100 Count
By Advil
mpn: 16540, ean: 0305730165402,
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches ...

Motrin Children's Oral Suspension Grape Flavor - 4 oz, Pack of 2
By Motrin
mpn: 60340, ean: 0300450603401,
Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. For ages 2 to 11 years. Lasts up to 8 hours. Alcohol free.Active Ingredients: In Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg ...

Advil Pm Pain/fever Reducer Tablets 200mg - 50 Packets of 2 Coated Caplets Each Advil Pm
By Advil
ean: 0644220023366,
Advil Pm Pain/fever Reducer Tablets 200mg - 50 Packets of 2 Coated Caplets Each Advil PmWhen aches and pains are keeping you up, sleep better with Advil pm. Single dose packets. Easy to carry with you, travel size packs. ...

Motrin IB Caplets, Ibuprofen, Aches and Pain Relief, 50 Count, Pack of 2
By Motrin
ean: 0300450481528,
MOTRIN IB temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each MOTRIN IB caplet contains 200 milligram...

Equate Ibuprofen Pain Reliever 200mg Coated Tablets, 500-Count Bottle
By Equate
ean: 0681131700115,
Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.Compare to Advil Tablets active ingredient. 200 MG. 500 Coated Tablets. ...

Motrin PM Pain Reliever Caplets-80ct
By Motrin
mpn: 56380, ean: 0300450563804,
Overview & UsesEase today's aches and get the sleep you need for tomorrow with new MOTRIN PM. It combines powerful medicine to relieve minor aches and pains with an effective sleep aid. No other medicine*, not even Advil PM, is more effective for pa...

Advil Children's Liquid-Blue Raspberry-4 oz - Buy Packs and Save (Pack of 3)
By Advil
When your child has a fever, you know what it's like to wait it out. Children's Advil Suspension reduces fever fast - even faster than Children's Tylenol. It lasts longer, too - up to 8 hours with just one dose. And Children's Advil also relieves...

Walgreens Ibuprofen Tablets Color Free and Dye Free, 100 ea
By Walgreens
ean: 0311917088204,
Dye-Free Ibuprofen Tablets USP, 200mg Pain Reliever Fever Reducer Relieves headache, backache, toothache 5 For minor pain of arthritis 6 Temporarily reduces fever 100% satisfaction guaranteed with all Walgreens products or your money back.Walgreens. ...

Mediproxen - Compare to Aleve
By Mediproxen
mpn: 23733, ean: 3476822373320,
Mediproxen Tablets, compare active ingredient to Aleve. Long-lasting relief from pain associated with headaches, muscular aches and minor arthritis Effectively reduces fevers from colds and flu Easy-to-swallow, film coated tablets Unit dose packets E...

Scroll to Top


Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.